# SDR NACA2025080100001

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,372 hours, 20,249 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND LH ENG HAS OIL LEAK.  FOUND LT AIR/OIL HEAT EXCHANGER VALVE RETURN TUBE LEAKING OIL. TIGHTENED RETURN TUBE B-NUT PER AMM 79-21-09
